MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB
Model Number TV-IL1418140-E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the ovation prime stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2015.Approximately nine and a half (9.5) years post initial procedure, the patient presented with an occlusion in the left limb of the graft.On (b)(6) 2025, the physician performed a thrombectomy using a penumbra (non-endologix device) and reline the affected limb with two (2) additional ovation ix iliac limbs.The patient was reported to be recovering well and was discharged the following day.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the left common iliac artery occlusion and additional endovascular procedures are confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy-related.Procedure-related harms of this complaint could not be determined with the medical records available for review.The patient had significant peripheral arterial disease with reported chronic occlusion of the left common iliac artery.It is unclear when the left iliac limb occluded (noted as chronic).The operative report stated left femoral access was difficult due to occlusive disease.There were significant calcifications in the left femoral artery as noted on the ct scan.This likely contributed to the reported event (disease progression, anatomy-related).The final patient status was reported as discharged to home with home health care on hospital day 22 and postoperative day 2 in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION PRIME
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key21360391
Report Number3008011247-2025-00013
Device Sequence Number15573763
Product Code MIH
UDI-Device IdentifierM701TVIL1418140E1
UDI-Public+M701TVIL1418140E1/$$3180615FS06111511I
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2018
Device Model NumberTV-IL1418140-E
Device Lot NumberFS061115-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME FILL POLYMER LOT# FF031115-03; OVATION PRIME ILIAC LIMB LOT# FS061915-24; OVATION PRIME MAIN BODY LOT# FS120514-08
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale